# SDR ASAA201805144600

- Difficulty date: May 13, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 32,828 hours, 11,335 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 3104
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S CONTROL YOKE LEFT HORN FLIGHT NUMBER LIGHT STARTED SMOKING ON SHORT FINAL. NOTICED A BURNING ELECTRICAL ODOR 10 MINUTES OUT FROM LANDING.  ACFT GROUNDED.  FOUND REMINDER LIGHT ASSY ON THE FIRST OFFICER'S LEFT SIDE YOKE INOPERATIVE & SMELLED HOT.  REMOVED AND REPLACED THE REMINDER ASSY & RANG WIRES TO REMINDER POWER & GROUND IAW WDM 33-11-21.  NO DAMAGE FOUND. NO ODOR IN CENTER PORTION OF YOKE BEHIND MAP HOLDER. ALSO REPLACED THE FIRST OFFICER'S MAP HOLDER, FOUND A BROKEN CLIP IAW AMM 27-11-00. ACCOMPLISHED CABIN ODOR TROUBLESHOOTING IAW FIM 05-51 TASK 814.  NO DEFECTS NOTED.
